# SDR 96ZZZX1430

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 970-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORING FASTENER HOLES ON FLOOR BEAM AT STA 950, LBL 25 - RBL 25, HAS LIGHT SURFACE CORROSION; ALSO, ON INTERCOSTAL AT BL ZERO, STA 970 - STA 990, LEVEL 1 CORROSION.  REMOVED CORROSION AND TREATED AND PRIMED STOP DRILLED CRACKS AND FABRICATED L-ANGLE DOUBLER AND INSTALLED PER SRM 51-10-02, SRM 51-10-06, SRM 53-10-01, AND SRM 51-20-02.
